MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1628C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: enlw1628c93e, serial/lot #: (b)(4), ubd: 22-nov-2012, udi #: (b)(4); product id: enew2828c82e, serial/lot #: (b)(4), ubd: 22-nov-2012, udi #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm on and an additional endurant ii stent graft limb etew2828c82e was implanted as a secondary limb extension four years and nine months later to treat a type ib endoleak.It was reported that follow up ct on seven years and nine years later showed a distal type ib endoleak with the right common iliac measuring 31 mm.A secondary procedure was carried out and the right internal iliac artery was coiled and a stent graft limb etlw1610c199e placed to the external iliac artery.Final angiogram showed no evidence of a endoleak.As per the physician, the cause of the endoleak was disease progression of the right common iliac artery.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9391460
Report Number9612164-2019-04945
Device Sequence Number2490723
Product Code MIH
UDI-Device Identifier00613994761873
UDI-Public00613994761873
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2012
Device Model NumberENLW1628C82E
Device Catalogue NumberENLW1628C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR